MAUDE Adverse Event Report: DJO, LLC DR COMFORT; ANTIEMB 18MMHG KN CT BLACK XL/SHORT

DJO, LLC DR COMFORT; ANTIEMB 18MMHG KN CT BLACK XL/SHORT
Model Number 11300XL-SHORT
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Date of Event 06/26/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Complaint received that alleges "allergic reaction to the color die of the stocking and broke out in hives.Patient was in the hospital for 4 days, out of the hospital and well now".Questionnaire not received from customer or clinician.Device not returned to manufacturer for evaluation.
 
Additional Manufacturer Narrative
Product was returned for review."conditions were evaluated visually: the product doesn't present any defects".

Brand Name
DR COMFORT
Common Device Name
ANTIEMB 18MMHG KN CT BLACK XL/SHORT
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key6731926
Report Number3008579854-2017-00004
Device Sequence Number19175304
Product Code DWL
UDI-Device Identifier00888912223874
UDI-Public00888912223874
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K925643
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/21/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number11300XL-SHORT
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer09/09/2017
Initial Report FDA Received Date07/21/2017
Supplement Report FDA Received Date09/11/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;